Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Precautions to avoid thinning of hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 613 Questions
User :   hi i am concerned about my thinning hair i am 21 year old male and my hair is going thin since i moved to and i heard that one of the causes of thin hair is lack of vitamin D so i thinking that the lack of sun in the uk could make my hair going thin? , i used to have very strong and thick hair but now is going thin and my scalp is very itchy and flacky . please could give me any advise how to stop this. thank you
Doctor :   hii
User :   hi
Doctor :  
let me read it.
User :   ok
Doctor :  
i would like to ask a few questions in that regard.
User :   sure
Doctor :  
since when are you facing this problem?
User :   it started about 3 years ago
Doctor :  
ok
Doctor :   see causes for thining are numerous,
Doctor :  
most common being dietery deficiency.
User :   yeah my diet isvery poor since i moved here
Doctor :  
most important being protein deficiency.
User :   what about itchy anf flanky scalp
Doctor :  
Biotin tablets and consumption of Egg white is recommended.
User :   is my hair going to grow back if i change my diet ?
Doctor :  
since when are you having itching and flakes?
User :   i think it started at the same time
Doctor :  
ok
Doctor :  
along with diet, application of
Doctor :  
2% Ketoconazole once a week for atleast a year
User :   where can i find that/
User :   ?
Doctor :  
do not use only chemical based shampoo.
Doctor :  
at a Chemist shop.
User :   ok
User :   what do you think caused itching scalp
Doctor :  
Keep your scalp clean and hairs dry.
Doctor :  
basicaly fungal infection and flaky due to dermatosis.
User :   is my hair going to grow back thicker if i change my diet?
Doctor :  
With diet improvement and scalp cleansing method your hairs will stop thining.
Doctor :   after application for two weeks, hair massage with oil weekly is also helpful.
Doctor :  
do not get into direst sunlight for long hours as it can aggravate.
Doctor :  
did you follow what i say?
User :   yes i have noted it
Doctor :  
ok
Doctor :  
keep your scalp clean from dirt and dust.
User :   but will it get thicker after if not how can i regrow it back i heard prepecia can regrow hair back what do you think
Doctor :   it requires a step wise treatment, so firstly thining of the hairs should be stopped


Question is related to
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor